# SDR CA000530057

- Difficulty date: May 30, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON RETURN FROM FLIGHT, NR 2 HYD RES SYSTEM WAS OBSERVED AT 20 PERCENT QUANTITY CONTINUED TO DECREASE UNTIL LOW PRESSURE MESSAGE WAS DISPLAYED.
